# SDR QXEA0002445

- Difficulty date: August 16, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION AT UPPER RIGHT HAND LUG AT HORIZONTAL STABILIZER JUNCTION FITTING.  REPAIRED IAW HORIZON AIR EA 4-55-252 AND FOKKER SRM 55-01-01 PAGE 4.
